# SDR HALA9700247

- Difficulty date: November 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N661HA
- Make and model: Doug DC-9-51
- Aircraft serial: 47796
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Clip
- Condition: Cracked
- Location: Aft Press Blkhd
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND AFT PRESSURE BULKHEAD (RT SIDE) OUT BOARD LOWER CLIP CRACKED AT LONGERON 14.  REMOVED DAMAGED MATERIAL, VERIFIED DAMAGE CONTAINMENT BY HFEC, FABRICATED AND INSTALLED AND END CLIPS AND RADIUS BLOCKS PER DAC REPAIR DWG JO60110.  (M)
